# SDR CALA2025062706002

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, SILL PLATE INNER WEB HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED AFT CARGO COMP SILL PLATE, LOCATED AND DRILLED,  IAW B737-800 SRM 51-40-02, 51-40-05.
